# SDR C1HA200394003

- Difficulty date: January 9, 2003
- Submitted: January 28, 2003
- Operation: Air carrier
- Aircraft: N294AS
- Make and model: Boeing 727290
- Aircraft serial: 22146
- Engine: Pwa JT8D17
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 3
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

UPON LANDING NR 3 ENGINE COMPRESSOR STALLED AT 85 KTS 1.8 TO 1.85 EPR.  RAN ENGINE PER CHECKLIST AT 70 PERCENT N1 15 SECONDS ALL INDICATIONS APPEAR NORMAL.  LUBED NR 3 ENG PRESSURE BELLOWS.  INSP INLET AND EXHAUST, NO DEFECTS (REF73-00-00).  RAN ENGINE AT PWR IN REF TO MM 71-00-00.  ALL ENGINE PARAMETERS NORMAL.
